# SDR ASOA2016060614988

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXCEEDED MAX FORCE OF 35LBF, MEASURED 45LBF.  LUBRICATED GALLEY SERVICE DOOR IAW AMM 12-20-52-640-801-A01.  PERFORMED FUNCTIONAL TEST OF THE GALLEY SERVICE DOOR IAW AMM 52-41-00-720-801-A01 TEST GOOD.
